Jump to content

Another vision question.


JenniferInOhio
 Share

Recommended Posts

I did a search and couldn't find anything about shaky or moving vision. I've had what I describe as shaky vision for several months now. I don't notice it so much when I'm busy, but when I sit still and look at something, it seems wavy.

Not horribly wavy or shaky, but a subtle little wave. This all started before my POTS diagnosis, so I saw an optimologist, neuro-optimologist and had an MRI. The neuro said that is was "positive visual phenomena of migraine." Even though I did not have a migraine before or during the development of the visual symptoms.

Now, I'm thinking it might just be POTS related. Does anyone else have slightly shaky/wavy vision?

Link to comment
Share on other sites

Hi I think I know what you mean.. I got alot of visual jumps and stuff... like if I look at the alarm clock for one.. the numbers will "jump up" then down.. and be kinda quivery..

my problem with this mostly comes when I am trying to read or look at something w/ colored numbers (like digital numbers...like vcr..alarm clock..microwave).. and I also have trouble with compuitet screen.. as well as print in anyhting...i see alot of doubles. and the words like to "jump around on the page..

I actually do not know what it is... I have had long before I was ever diagnosed with pots..

My PCP.. when my pots is very bad.. and I am actually in her office.. and she makes me follow her finger w/ my eyes.. I actually have a hard time doing that..I usually end up blinking alot...not sure why.. it makes my eye hurt to move them like that... and she has also said that my eye quiver and shake when I try to move them from side to side... she said that it is consistent with some kind of neurological problem.. as I do this everytime I have to "follow the finger".. :D .. I find that I am very dizzt when this happens.. or more like it makes me dizzy

I'm sorry that I can offer more help.. but just wanted to let you know.. that I kknow what you are talking about.. and your not alone!! it would surprise me if it were pots causing it though..

Edited by dizzygirl
Link to comment
Share on other sites

  • 3 weeks later...

Hey guys

I've made a few posts about visual problems. I have different problems go on.

1. If I'm in the bright sun without glasses on then I get eye spasm that lasts until I put on glasses.

2. I have bouncing up and down of my vision.

3. When I look down to read in a sitting position, sometimes my vision is bouncy. Can't explain it yet but very uncomfortable and I won't read. I usually have to hold something straight out in front of my face.

4. When I had squiggles, flashing, ex. looks like a candle flickering on a wall. My Neurologist said that was a painless migraine with Aura. I would've never guessed that that was an Aura. :) I use to think that an Aura was a full circle but mine was only a half.

5. My vision blurs out, I think this is a blood pressure issue.

6. When my POTS symptoms are at there worst. If I walk into a warehouse with a high ceiling like Costco, then my vision and balance are Extremely Uncomfortable. Everything is distorted. Very weird symptom.

7. My own tears often burn my eyes.

I think that's about it. Think that's enough anyway :)

Link to comment
Share on other sites

Hi- Jennifer. I still think migraines without the headache. I know exactly what you're talking about. To me, it is almost like being inside an aquarium and looking out (Never been in one- just what I think it would be like). Everything looks wavy- like I'm looking through water. And yes, migraines are definitely related to POTS. Heartrate and/or blood pressure changes affect oxygen flow to your brain which in turn cause those little veins in your head to dilate causing the migraine sympotms. Always talk to your doc if it is a new symptom, though- but I think migraines.

Carmen

PS It'll get to the point those visual symptoms won't be as scary- I've been there!!!!

Link to comment
Share on other sites

I had problems with vision,,blurry greying out etc. Went to opthamologist and had pictures taken of my optic nerve and optic disc. Turns out I have a significant amount of swelling--which could lead to a stroke. He said the high blood pressure that can happen with forinef, being overweight contributes. He put me on lavix and eye drops which give me every bit as much of side effects as pills. And I must see him in 2 weeks, unless my vision changes sooner. I saw a neuro-opthamologist, just happenned to be the one they put me with. He compared pictures from all previous times. He let me look at the pictures, so I would understand. Actually scare the **** out of me. Miriam

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...